# SDR GAIA01082ST

- Difficulty date: February 4, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHT STAR, IT WAS DISCOVERED A PREVIOUS REPAIR CRACKED AT RIGHT WING T/E STATION 120 AT INBOARD GROUND SPOILER ACTUATOR SUPPORT.  ACCOMPLISHED FABRICATION AND INSTALLATION OF T/E ANGLE IAW B727 SRM 51-40-3 FIG 1 AND 51-30-2.  (M)
